Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Feeling dizzy and sweating after urination, pain in the urinary bladder. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
my gf had to pee last night and then after she started gaging and sweating and feeling dizzy after she had a slight bladder pain can you help and see if any of these symptoms match anything you've heard of?
Posted Tue, 17 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 40 minutes later
Thanks for posting your query.
Feeling dizzy and sweating after urination can happen due to a lack of blood flow to the brain. The most common cause is "orthostatic hypotension," in which blood pressure drops when someone stands up from a bed or chair.
The associated bladder pain might be suggestive of a renal stone. Routine urine examination and an ultrasound will help in confirming the diagnosis.
Please visit your physician for a check up and required investigations.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor